# SDR QXEA0300522

- Difficulty date: April 26, 2003
- Submitted: May 15, 2003
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 3,716 hours, 2,970 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Missing
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CKB - UPPER AFT RIGHT WING HAS A RIVET MISSING AT WS 170.83.  REPAIRED IAW DRJ 700 SRM 51-42-06.
